# SDR IPXA2016062405015

- Difficulty date: June 2, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 24,161 hours, 16,370 cycles
- Engine: Pwa PW2040
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112N410243
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG 1, LEFT WING LOWER SURFACE SKIN ABOVE PYLON PANEL 435BR IS CHAFED.  REPAIRED WINGS, LOWER SKIN PANEL REPAIR BETWEEN WSTA 285.65 AND WSTA 313.50 AT STR 8 IAW EA 757-5724-27-A222 AND EO NR B757-5730-61103-A.
